# SDR DXTA201304170557

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 9,227 hours, 7,391 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SWEET ODOR OF SMOKE IN CABIN ON GROUND, WITH APU SUPPLYING BLEED AIR FOR ACM.  APU FAILED A PORTION OF INITIAL PREFLIGHT CHECK, WITH "READY TO LOAD LIGHT" FAILING TO ILLUMINATE UNTIL APU MASTER HAD BEEN CYCLED PRIOR TO SUCCESSFUL FULL TEST.   FOUND APU OIL LEVEL TO BE EXCESSIVE.  REMOVED OIL AND SERVICED APU IAW MM 49-10-00.  CLEANED WATER SEPARATOR IAW MM 12-19-02-160.  PERFORMED OPS CHECK OF APU,  OPS CHECKED GOOD IAW MM 49-10-00.  NO DEFECTS NOTED.
